# SDR 2009FA0001082

- Difficulty date: December 24, 2009
- Submitted: December 24, 2009
- Operation: General aviation
- Aircraft: N6637G
- Make and model: Cessna 550
- Aircraft serial: 5500670
- Aircraft time: 7,633 hours, 5,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Part number: 99121033
- Part serial: 017
- Condition: Out Of Tolerance
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED AN INSPECTED PNEUMATIC RESERVOIR (EMERGENCY BRAKE/GEAR BLOWDOWN BOTTLE) WITH 8130-3 NR AE-67615 DATED 10/29/2009. UPON INSTALLATION AND OPS CHECKS, THE INSPECTOR DETERMINED THAT THE BOTTLE MFG DATE OF JUNE 1980 MEANT THAT THE BOTTLE LIFE LIMIT OF 24 YEARS (AS STATED IN CH 5 OF THE MM) HAD BEEN EXCEEDED BY 5 YEARS. REMOVED AND REPLACED BOTTLE S/N 017 WITH ANOTHER UNIT WHICH WAS REMOVED SERVICEABLE FROM ANOTHER CUSTOMERS ACFT.
